Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 68, Number 2

All articles in this issue are freely accessible.

On partial spherical means formulas and radiation boundary conditions for the 3+1 wave equation
Stephen R. Lau.
Quart. Appl. Math. 68 (2010), 179-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2662998
Stationary flows and uniqueness of invariant measures
François Baccelli and Takis Konstantopoulos.
Quart. Appl. Math. 68 (2010), 213-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2662999
High order multi-scale wall-laws, Part I: The periodic case
Didier Bresch and Vuk Milisic.
Quart. Appl. Math. 68 (2010), 229-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663000
Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$
Remco Duits and Erik Franken.
Quart. Appl. Math. 68 (2010), 255-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663001
Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores
Remco Duits and Erik Franken.
Quart. Appl. Math. 68 (2010), 293-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663002
Global existence for the three-dimensional thermoelastic equations of Type II
Yuming Qin, Shuxian Deng, Lan Huang, Zhiyong Ma and Xiaoke Su.
Quart. Appl. Math. 68 (2010), 333-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663003
Free energies for incompressible viscoelastic fluids
G. Amendola.
Quart. Appl. Math. 68 (2010), 349-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663004
Topological resolution of Riemann problems for pairs of conservation laws
Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira.
Quart. Appl. Math. 68 (2010), 375-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2663005

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website